# SDR SWAA2022062721112

- Difficulty date: June 21, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 68,478 hours, 40,370 cycles
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY SLIDE HANDLE EXPOSED / [01] FOUND AFT ENTRY DOOR SLIDE HANDLE COVER TUCKED UP IN TO SLIDE-COVER. SECURED COVER PER SIP.
